# SDR AWXA200300239

- Difficulty date: March 10, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 55,350 hours, 43,127 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Proximity Sensor
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT LAS EN ROUTE FOR OAK THE MASTER CAUTION LIGHT ILLUMINATED FOLLOWED BY NO. ENGINE AFT BOOST PUMP LIGHT, REJECTED TAKEOFF AT APPROXIMATELY 110 KTS. MAINTENANCE PERFORMED HIGH POWER ENGINE RUN, COULD NOT DUPLICATE THE NR1 ENGINE BOOST PUMP LIGHT. FOUND THE NR 2 ENGINE THRUST REVERSER LIGHT ILLUMINATED ON THE OVERHEAD PANEL. ISSUED DPI MEL 78-1 COND. 3, "NR 2 ENGINE T/R INOP". 03/11/2003 MAINTENANCE FOUND NR 2 ENGINE THRUST REVERSER INBOARD PROXIMITY SENSOR WAS BEING STRUCK BY THE TARGET. REMOVED AND REPLACED PROXIMITY SENSOR IAW BMM 78-34-03-04. NO HELP, PROBLEM STILL EXISTS.
